Notre Dame Journal of Formal Logic

A variable-free logic for mass terms.

William C. Purdy

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 33, Number 3 (1992), 348-358.

Dates
First available in Project Euclid: 27 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093634400

Zentralblatt MATH identifier
0759.03019

Mathematical Reviews number (MathSciNet)
MR1184066

Digital Object Identifier
doi:10.1305/ndjfl/1093634400

Subjects
Primary: 03B60: Other nonclassical logic
Secondary: 03B65: Logic of natural languages [See also 68T50, 91F20]

Citation

Purdy, William C. A variable-free logic for mass terms. Notre Dame Journal of Formal Logic 33 (1992), no. 3, 348--358. doi:10.1305/ndjfl/1093634400. http://projecteuclid.org/euclid.ndjfl/1093634400.


Export citation